Medical Questions > Mens Health > Sexual Health - Men Forum

Tramadol and erectile dysfunction

Must Read
Talking openly about the penis is a very personal matter. Learn basic penis anatomy to discuss penile disorders accurately with your doctor....
Penis symptoms that interfere with sexual activity or urination could be serious. Learn the signs and symptoms of penis problems that require a doctor's help....
How do urologists evaluate and diagnose painful penis? A penis disorder is a medical problem. Learn more about possible diagnoses for penis disorders now....
User Profile
My future husband and i enjoy sex. But latly there are some issues. I for one get very wet and we have to whip during and that seems to cause problems with keeping him hard? Also he says that the meds he is on keeps him from staying hard and cumming in a normal time. He has crohnes and he takes 2 different meds and he says his tramadole is whats doing this, is that true? I dont know if its im to wet or his meds or what seems to be the problem. Please hep us


Did you find this post helpful?
First Helper kansasguy
|

User Profile
replied January 13th, 2010
Sexual Health - Men Answer A9115
Thank you for your question on ehealthforum.com

Problems with keeping the penis hard are usually due to several causes. The medication mentioned, Tramadol, is an opioid analgesic and used for moderate to severe pain in several conditions. It is very unlikely to cause the problem in your partner's case, as Tramadol is sometimes used for premature ejaculation as a treatment.

Erectile dysfunction has several causes and most cases are related to psychological causes and performance pressure. It may be due to causes from both partners. Please consult a sexual health specialist for a complete examination and advice. Both partners should be present at the time of consultation with the expert. Thank you.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.